# SDR CALA9601145

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 2612 · Fire Detection
- Part: Det. Module
- Part number: 89931505
- Condition: Inoperative
- Location: E&E Compmt
- Part time: 28,485 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

WHILE CLIMBING THROUGH 34,000 FEET, WITH THE APU SHUT OFF, THE APU FIRE LIGHT AND BELL ACTIVATED.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED WITHIN TWO MINUTES.  THE AIRCRAFT WAS DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU FIRE DETECTION MODULE WAS REMOVED AND REPLACED.   AN APU FIRE LOOP WAS ALSO FOUND SHORTED.  THE FIRE LOOP WAS REMOVED AND REPLACED, OPERATION OF APU FIRE DETECTION SYSTEM CHECKED GOOD.
